# SDR CA150604014

- Difficulty date: May 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: HA10719
- Condition: Dislodged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT, WHEN PASSING THROUGH 3,500 FT, IT WAS NOTICED THAT CABIN PRESSURIZATION WAS NOT WORKING PROPERLY.  THE DOOR WARNING LIGHT APPEARED.  UNSAFE DOOR WAS IDENTIFIED AS AFT BAGGAGE DOOR ON DOOR SYS PAGE, EICAS. AFTER EXECUTION OF RESPECTIVE EMERGENCY CHECK LIST RELANDING WAS PERFORMED.  AFTER LANDING VISUAL INSPECTION REVEALED, THE EXTERNAL HANDLE HAD POPPED OUT.  HANDLE WAS STOWED AND DOOR LOCKING MECHANISM WAS CHECKED AND WAS FOUND SATISFACTORY.  ACFT RELEASED FOR REVENUE FLIGHT.
